Alert archive / West Virginia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 67, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 11, 2014, 5:09 PM EDT for 4 counties in West Virginia. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2014, 5:09 PM EDT (21:09 UTC)
- Expired
- Jun 11, 2014, 5:45 PM EDT
- In force
- 36 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Barbour County, WV, Harrison County, WV, Lewis County, WV, Upshur County, WV
The radar
The Pittsburgh radar (KPBZ), 150 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 5:20 PM EDT | HAIL 0.88 | Hodgesville, WV | DIME TO NICKEL SIZE HAIL REPORTED TO MEDIA IN HODGESVILLE |
| Jun 11, 5:25 PM EDT | TSTM WND DMG | 5 Ene Lost Creek, WV | MULTIPLE TREES DOWN ON ROUTE 57 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 2:06 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 9.2 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1314 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
329
WUUS51 KRLX 112109
SVRRLX
WVC001-033-041-097-112145-
/O.NEW.KRLX.SV.W.0067.140611T2109Z-140611T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
509 PM EDT WED JUN 11 2014
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL BARBOUR COUNTY IN WEST VIRGINIA...
SOUTHEASTERN HARRISON COUNTY IN WEST VIRGINIA...
EAST CENTRAL LEWIS COUNTY IN WEST VIRGINIA...
NORTH CENTRAL UPSHUR COUNTY IN WEST VIRGINIA...
* UNTIL 545 PM EDT
* AT 504 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LORENTZ...OR 6 MILES NORTHWEST OF BUCKHANNON...MOVING NORTHEAST AT
30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CENTURY...GALLOWAY AND HODGESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR CENTRAL WEST VIRGINIA.
PLEASE REPORT HAIL OR STRONG WIND TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3898 8028 3902 8039 3930 8024 3929 8020
3927 8020 3927 8018 3924 8016 3924 8009
3922 8002
TIME...MOT...LOC 2109Z 209DEG 27KT 3907 8029
$$
252 follow-up statements
296
WWUS51 KRLX 112123
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
523 PM EDT WED JUN 11 2014
WVC041-097-112133-
/O.CAN.KRLX.SV.W.0067.000000T0000Z-140611T2145Z/
LEWIS WV-UPSHUR WV-
523 PM EDT WED JUN 11 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL UPSHUR AND EAST
CENTRAL LEWIS COUNTIES IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR CENTRAL WEST VIRGINIA.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3922 8002 3908 8017 3910 8021 3911 8022
3910 8025 3913 8029 3930 8024 3929 8021
3924 8016 3924 8009
TIME...MOT...LOC 2123Z 209DEG 27KT 3916 8022
$$
WVC001-033-112145-
/O.CON.KRLX.SV.W.0067.000000T0000Z-140611T2145Z/
HARRISON WV-BARBOUR WV-
523 PM EDT WED JUN 11 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR WEST CENTRAL BARBOUR AND SOUTHEASTERN HARRISON COUNTIES...
AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR CENTURY...OR 10 MILES NORTH OF BUCKHANNON...MOVING
NORTHEAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GALLOWAY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR CENTRAL WEST VIRGINIA.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3922 8002 3908 8017 3910 8021 3911 8022
3910 8025 3913 8029 3930 8024 3929 8021
3924 8016 3924 8009
TIME...MOT...LOC 2123Z 209DEG 27KT 3916 8022
$$
06817
WWUS51 KRLX 112136
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
536 PM EDT WED JUN 11 2014
WVC001-033-112146-
/O.EXP.KRLX.SV.W.0067.000000T0000Z-140611T2145Z/
HARRISON WV-BARBOUR WV-
536 PM EDT WED JUN 11 2014
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL BARBOUR AND
SOUTHEASTERN HARRISON COUNTIES WILL EXPIRE AT 545 PM EDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH
PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE. OTHER
STORMS IN THE AREA COULD PRODUCE GUSTY WINDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR CENTRAL WEST VIRGINIA.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3922 8002 3908 8017 3910 8021 3911 8022
3910 8025 3913 8029 3930 8024 3929 8021
3924 8016 3924 8009
TIME...MOT...LOC 2136Z 209DEG 27KT 3925 8016
$$
06What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:26 PM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jun 11, 3:26 PM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 326 PM EDT WED JUN 11 2014 .SYNOPSIS... A LOW PRESSURE SYSTEM BRINGS UNSETTLED WEATHER THROUGH THURSDAY. A COLD FRONT CROSSES FRIDAY INTO FRIDAY NIGHT...FOLLOWED BY HIGH PRESSURE TO START THE WEEKEND. WARM FRONT MOVES THROUGH SUNDAY. && .NEAR TERM /THROUGH THURSDAY/... MODELS CONTINUE TO SHOW AN APPROACHING LOW PRESSURE SYSTEM...AND ASSOCIATED UPPER TROUGH MOVING INTO THE CWA THIS AFTERNOON AND EVENING. PW VALUES OBSERVED ACROSS THE REGION ARE AROUND 1.25 TO 1.50 INCHES ATTM. STORMS ARE FIRING WITH HEATING ALONG LEFT OVER BOUNDARIES FROM YESTERDAYS STORMS. SOME STORMS COULD BECOME SEVERE AS WELL THIS AFTERNOON PRODUCING HAIL...WIND AND HEAVY DOWNPOURS. MUCH OF THE CWA UNDER A SLIGHT RISK...AS WELL AS EXCESSIVE RAINFALL POTENTIAL. THESE SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING HOURS. A WEAK TROF IS EXPECTED TO CROSS THE REGION DURING THE DAY TOMORROW WILL KEEP THE CHANCES FOR CONVECTION GOING. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/... UPPER LEVEL SYSTEM MOVES OUT OF THE AREA BY THURSDAY NIGHT...BUT A NEW SYSTEM WITH A COLD FRONT WILL PUSH THROUGH THE AREA LEADING TO MORE CONVECTION. FAIRLY UNSTABLE...BUT LIGHT FLOW SO NOT REALLY CONCERNED WITH SEVERE BUT WATER COULD BE AN ISSUE. CLEARING OUT ON FRIDAY BEHIND THE COLD FRONT. HIGH PRESSURE BUILDS IN FOR DRY WEATHER SAT...ALTHOUGH THE GFS SHOWS THE RETURN OF MOISTURE FROM THE SW WITH THE FRONT PIVOTING AND RETURNING AS A WARM FRONT LATE IN THE DAY. TEMPERATURES FOLLOWED GUIDANCE SO THEY WERE NOT ADJUSTED MUCH. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... DIURNAL THUNDERSTORMS ARE POSSIBLE THROUGH THE PERIOD. CHANCES OF PRECIP WILL INCREASE A BIT MONDAY AND TUESDAY AS A LOW APPROACHES. TIMING AND CHANCES ARE SOMEWHAT QUESTIONABLE THIS FAR OUT WITH SOME MODEL DISAGREEMENT. TEMPERATURES WILL CONTINUE TO INCREASE THROUGH WEDNESDAY. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... 18Z WEDNESDAY THROUGH 18Z THURSDAY... CONVECTION IS FIRING BACK UP ATTM...AS ATMOSPHERE IS BECOMING MORE UNSTABLE WITH AFTERNOON HEATING. EXPECT STRONG GUSTY WINDS...AND BRIEF MVFR/IFR CONDITIONS IN VICINITY OF STORMS. PATCHY FOG OR MVFR STRATUS IS EXPECTED TO DEVELOP TONIGHT BETWEEN 06Z-12Z TONIGHT. CONDITIONS IMPROVE TO VFR AFTER 13Z THURSDAY BEFORE TROF MOVES THROUGH. TCU WILL BE COMMON AND EVEN A FEW STORMS MAY DEVELOP BY 18Z THURSDAY. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z THURSDAY... FORECAST CONFIDENCE: MEDIUM. ALTERNATE SCENARIOS: TIMING OF CONVECTION THIS AFTERNOON AND THIS EVENING COULD VARY FROM CURRENT FORECAST. IN THE WAKE OF THE EVENING CONVECTION. TIMING OF THE DEVELOPMENT OF MVFR/IFR FOG COULD VARY. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 CRW CONSISTENCY H H H H H H H H H H H H HTS CONSISTENCY H H H H H H H M M M M M BKW CONSISTENCY H H H H H H H H H H H H EKN CONSISTENCY H H M M M M M M M M L L PKB CONSISTENCY H H H H H H H H H H H H CKB CONSISTENCY H H M M M M M H H H H H AFTER 18Z THURSDAY... IFR CONDITIONS POSSIBLE IN ROUNDS OF SHOWERS/THUNDERSTORMS INTO FRIDAY...WITH POSSIBLE LOCAL FOG 06Z TO 12Z LATE AT NIGHT/EARLY MORNING. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...JS/LS NEAR TERM...JS SHORT TERM...LS LONG TERM...LS AVIATION...JS
Hazardous weather outlook, Jun 11, 2:11 PM EDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 211 PM EDT WED JUN 11 2014 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>009-013- 014-024-025-121815- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-WOOD-LINCOLN-PUTNAM-MINGO-LOGAN- 211 PM EDT WED JUN 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WVZ010-011-015>020-026>040-046-047-121815- PLEASANTS-TYLER-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-BOONE- CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH- FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 211 PM EDT WED JUN 11 2014 ...SEVERE THUNDERSTORM WATCH 279 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. HEAVY DOWNPOURS WITH THUNDERSTORMS COULD CAUSE WATER PROBLEMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 11, 4:30 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
430 PM EDT WED JUN 11 2014
WVZ035-036-112100-
FAYETTE WV-RALEIGH WV-
430 PM EDT WED JUN 11 2014
...SPECIAL WEATHER STATEMENT FOR SOUTHEASTERN FAYETTE AND EASTERN
RALEIGH COUNTIES UNTIL 500 PM EDT...
AT 422 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES EAST OF
BECKLEY...MOVING NORTHEAST AT 35 MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
THIS STORM WILL BE NEAR BABCOCK STATE PARK AROUND 440 PM.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-64 NEAR BECKLEY BETWEEN
MILE MARKERS 131 AND 134.
YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3775 8101 3786 8117 3810 8093 3797 8078
3795 8080 3792 8079
50Local storm report, Jun 11, 4:42 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
442 PM EDT WED JUN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM HAIL 1 N SPENCER 38.82N 81.36W
06/11/2014 E1.00 INCH ROANE WV AMATEUR RADIO
QUARTER SIZE HAIL BETWEEN BECKLEY AND SKELTON
&&
EVENT NUMBER RLX1401023
ARBLocal storm report, Jun 11, 4:43 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON WV
443 PM EDT WED JUN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 1 N SPENCER 38.82N 81.36W
06/11/2014 E1.00 INCH ROANE WV AMATEUR RADIO
QUARTER SIZE HAIL BETWEEN BECKLEY AND SKELTON
&&
CORRECTED EVENT TIME
EVENT NUMBER RLX1401023
ARBLocal storm report, Jun 11, 4:44 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
444 PM EDT WED JUN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL BECKLEY 37.79N 81.19W
06/11/2014 E1.00 INCH RALEIGH WV AMATEUR RADIO
QUARTER TO HALF DOLLAR SIZE HAIL REPORTED IN BECKLEY
&&
EVENT NUMBER RLX1401024
ARBSpecial weather statement, Jun 11, 4:49 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
449 PM EDT WED JUN 11 2014
WVZ011-020-030>032-112130-
DODDRIDGE WV-HARRISON WV-LEWIS WV-TAYLOR WV-TYLER WV-
449 PM EDT WED JUN 11 2014
...SPECIAL WEATHER STATEMENT FOR TYLER...TAYLOR...NORTHEASTERN
DODDRIDGE...HARRISON AND NORTHERN LEWIS COUNTIES UNTIL 530 PM EDT...
AT 445 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 18 MILES WEST OF
CLARKSBURG...MOVING NORTHEAST AT 35 MPH.
WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR SEDALIA AROUND 455 PM...WALLACE AROUND 500
PM...LUMBERPORT AROUND 505 PM AND ENTERPRISE AROUND 510 PM.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS
118 AND 129.
YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3948 8071 3947 8065 3945 8061 3946 8058
3944 8053 3947 8050 3947 8047 3944 8028
3940 8021 3940 8016 3937 8012 3909 8052
3930 8080 3952 8076
06Local storm report, Jun 11, 5:08 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
508 PM EDT WED JUN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG ELLENBORO 39.27N 81.06W
06/11/2014 RITCHIE WV EMERGENCY MNGR
MULTIPLE TREES DOWN IN ELLENBORO
&&
EVENT NUMBER RLX1401025
26The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 8:04 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Wayne | 41 min |
| Jun 10, 8:31 PM EDT | Special Weather Statement | RLX | Boone, Lincoln, Logan, Mingo | 44 min |
| Jun 10, 8:38 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Jackson, Mason, Putnam | 37 min |
| Jun 10, 9:09 PM EDT | Special Weather Statement | RLX | Boone, Clay, Fayette, Kanawha, Raleigh, Wyoming | 66 min |
| Jun 10, 9:16 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Roane, Wirt, Wood | 44 min |
| Jun 10, 10:07 PM EDT | Special Weather Statement | RLX | Braxton, Clay, Nicholas, Roane, Webster | 53 min |
| Jun 10, 10:34 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Gilmer, Lewis, Nicholas, Randolph and 2 more | 41 min |
| Jun 10, 11:14 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Harrison, Lewis, Randolph, Taylor, Upshur | 46 min |
| Jun 10, 11:20 PM EDT | Special Weather Statement | RLX | Doddridge, Harrison | 25 min |
| Jun 10, 11:27 PM EDT | Special Weather Statement | RLX | Pocahontas | 33 min |
| Jun 10, 11:48 PM EDT | Special Weather Statement | RLX | Harrison | 12 min |
| Jun 11, 1:35 PM EDT | Special Weather Statement | RLX | Logan | 25 min |
| Jun 11, 1:48 PM EDT | Special Weather Statement | RLX | McDowell | 27 min |
| Jun 11, 2:09 PM EDT | Special Weather Statement | RLX | Boone | 36 min |
| Jun 11, 2:36 PM EDT | Severe Thunderstorm Warning | RLX | McDowell, Raleigh, Wyoming | 24 min |
| Jun 11, 2:44 PM EDT | Special Weather Statement | RLX | Kanawha | 31 min |
| Jun 11, 2:49 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Jackson, Roane, Wirt | 41 min |
| Jun 11, 3:03 PM EDT | Special Weather Statement | RLX | Raleigh | 27 min |
| Jun 11, 3:08 PM EDT | Special Weather Statement | RLX | Clay | 37 min |
| Jun 11, 3:24 PM EDT | Special Weather Statement | RLX | Clay | 36 min |
| Jun 11, 3:36 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Clay, Gilmer, Roane | 24 min |
| Jun 11, 3:38 PM EDT | Special Weather Statement | RLX | Fayette | 37 min |
| Jun 11, 3:47 PM EDT | Severe Thunderstorm Warning | RLX | Fayette, Raleigh | 28 min |
| Jun 11, 4:21 PM EDT | Special Weather Statement | RLX | Gilmer | 24 min |
| Jun 11, 4:30 PM EDT | Special Weather Statement | RLX | Fayette | 30 min |
| Jun 11, 4:49 PM EDT | Special Weather Statement | RLX | Doddridge, Harrison | 41 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.